| Model Number |
48-30-00 |
| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Livanova deutschland received a report that a s5 roller pump 85 spinned slow during procedure.There was no patient injury.
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the s5 roller pump 85.The incident occurred in (b)(6).Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Additional Manufacturer Narrative
Present complaint is the duplicate of a previous complaint already reported as mfr report number 9611109-2024-00116 and for which a follow up was already reported on thu, 30 may 2024.
Event or Problem Description
See initial report.